# SDR IXXA9800048

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Cracked
- Location: Bs 1606
- Part time: 68,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON THE AFT PRESSURE BULKHEAD UPPER CAP AT FUSELAGE STATION 1606.  REPAIR WAS ACCOMPLISHED BY STOP DRILLING OF CRACK, FABRICATION AND INSTALLATION OF A REPAIR ANGLE DOUBLER AND TRIPLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING E22-R04 AND ENGINEERING ORDER 53-DC8-836.
